# SDR NACA2022020400001

- Difficulty date: February 4, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737-300
- Aircraft serial: 23553
- Aircraft time: 62,723 hours, 50,141 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS AT BS 360+11 @ STRINGER 19R - 11/16 AND 1 3/4 INCHES. BS 727E +12 AND STR 23R - 2 5/16 INCHES. B727D+15 AND STR 23 R - 3 3/4 INCHES. REPAIR PERFORMED IAW SRM 53-00-01 REPAIR 31.
